Format

Send to

Choose Destination
Lijec Vjesn. 2011 Mar-Apr;133(3-4):98-100.

[Can lacidipine cause smell disorders? A case report].

[Article in Croatian]

Author information

1
Ustanova za hitnu medicinsku pomoć Rijeka. ileanalulic@gmail.com

Abstract

The sense of smell plays an important role in the maintenance of a good quality of life. Disturbances of olfactory sense include complete or partial loss of smell, distortion of smell, and perceived smell in the absence of real stimuli. Medications represent a less common cause of smell disorders. We report a case of a patient with a partial loss of smell associated with the calcium channel blocker lacidipine. Although various calcium channel blockers are known to cause smell disorders, such a side effect, to our knowledge, has not so far been reported for lacidipine.

PMID:
21612105
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center